Volume 16, Issue 1 (4-2021)                   IJMSI 2021, 16(1): 55-64 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dundar E, Nuray F, Ulusu U. Wijsman Statistical Convergence of Double Sequences of Sets. IJMSI 2021; 16 (1) :55-64
URL: http://ijmsi.ir/article-1-1172-en.html
In this paper, we study the concepts of Wijsman statistical convergence, Hausdorff statistical convergence and  Wijsman statistical Cauchy double sequences of sets and investigate the relationship between them.
Type of Study: Research paper | Subject: General

1. B. Altay, F. Bac sar, Some new spaces of double sequences, textit{J. Math. Anal. Appl.}, textbf{309} (1), (2005), 70--90. [DOI:10.1016/j.jmaa.2004.12.020]
2. J.-P. Aubin, and H. Frankowska, textit{Set-valued analysis}, Birkhauser, Boston, 1990.
3. M. Baronti, and P. Papini, Convergence of sequences of sets, textit{Methods of functional analysis in approximation theory},textbf{76}, Birkhauser-Verlag, Basel,(1986), 133-155.
4. G. Beer, On convergence of closed sets in a metric space and distance functions, textit{Bull. Aust. Math. Soc.}, textbf{31}, (1985), 421--432. [DOI:10.1017/S0004972700009370]
5. G. Beer, Wijsman convergence: A survey, textit{Set-Valued Var. Anal.}, textbf{2}, (1994), 77--94. [DOI:10.1007/BF01027094]
6. J. S. Connor, The statistical and strong p-Ce{sa}ro convergence of sequences, textit{Analysis}, textbf{8}, (1988), 46--63. [DOI:10.1524/anly.1988.8.12.47]
7. C. c{c}akan, B. Altay, Statistically boundedness and statistical core of double sequences, textit{J. Math. Anal. Appl.}, textbf{317}, (2006), 690--697. [DOI:10.1016/j.jmaa.2005.06.006]
8. R. c{C}olak, Y. Alt{i}n, Statistical convergence of double sequences of order $alpha$, textit{Journal of Function Spaces and Applications}, textbf{2013}, (2013), 1--5. [DOI:10.1155/2013/682823]
9. H. Fast, Sur la convergence statistique, textit{Colloq. Math.},textbf{2}, (1951), 241--244. [DOI:10.4064/cm-2-3-4-241-244]
10. A. R. Freedman, J.J. Sember, M. Raphael, Some Ces'{a}ro type summability spaces, textit{Proc. London Math. Soc.}, textbf{37}, (1978), 508--520. [DOI:10.1112/plms/s3-37.3.508]
11. J. A. Fridy, C. Orhan, Statistical limit superior and inferior, textit{Proc. Amer. Math. Soc.}, textbf{125}, (1997) 3625--3631. [DOI:10.1090/S0002-9939-97-04000-8]
12. J. D. Hill, On perfect summability of double sequences, textit{Bull. Amer. Math. Soc.}, textbf{46}, (1940), 327-331. [DOI:10.1090/S0002-9904-1940-07214-3]
13. M. Ic{s}{i}k, Y. Alt{i}n, $f_{(lambda,mu)}$-statistical convergence of order $widetilde{alpha}$ for double sequences, textit{Journal of Inequalities and Applications}, textbf{2017}(246), (2017), 8 pages. [DOI:10.1186/s13660-017-1512-y]
14. I. G. Kull, Multiplication of summable double series, textit{Uch.zap. Tartusskogo un-ta}, textbf{62}, (1958), 3--59 (in Russian).
15. B. V. Limayea, M. Zeltser, On the Pringsheim convergence of double series,textit{Proc. Est. Acad. Sci.}, textbf{58}, (2009), 108--121. [DOI:10.3176/proc.2009.2.03]
16. M. Mursaleen, O. H. H. Edely, Statistical convergence of double sequences, textit{J. Math. Anal. Appl.}, textbf{288}, (2003), 223--231. [DOI:10.1016/j.jmaa.2003.08.004]
17. F. Nuray, B. E. Rhoades, Statistical convergence of sequences of sets, textit{Fasc. Math.}, textbf{49}, (2012), 87--99.
18. F. Nuray, U. Ulusu, E. D"{u}ndar, Ces'{a}ro summability of double sequences of sets, textit{Gen. Math. Notes} textbf{25}(1), (2014), 8--18.
19. A. Pringsheim, Zur theorie der zweifach unendlichen Zahlenfolgen, textit{Math. Ann.}, textbf{53}, (1900), 289--321. [DOI:10.1007/BF01448977]
20. R.T. Rockafellar, R.J-B Wets, Variational Analysis, textit{Grundlehren der Mathematischen Wissenschaften} 317, Springer-Verlag, 2009.
21. E. Savac{s}, On some double lacunary sequence spaces of fuzzy numbers, textit{Mathematical and Computational Applications}, textbf{15}(3), (2010), 439--448. [DOI:10.3390/mca15030439]
22. I. J. Schoenberg, The integrability of certain functions and related summability methods, textit{Amer. Math. Monthly}, textbf{66},(1959), 361--375. [DOI:10.2307/2308747]
23. Y. Sever, {O}. Talo, On Statistical Convergence of Double Sequences of Closed Sets, textit{Filomat}, textbf{30}(3), (2016), 533--539, DOI 10.2298/FIL1603533S. [DOI:10.2298/FIL1603533S]
24. Y. Sever, {O}. Talo, B. Altay, On convergence of double sequences of closed sets, textit{Contemp. Anal. Appl. Math.}, textbf{3}, (2015), 30--49. [DOI:10.18532/caam.27532]
25. {O}. Talo, Y. Sever, F. Bac{s}ar, On statistically convergent sequences of closed set, textit{Filomat}, textbf{30}(6), (2016), 1497--1509. [DOI:10.2298/FIL1606497T]
26. U. Ulusu, F. Nuray, Lacunary statistical convergence of sequence of sets, textit{Progress in Applied Mathematics}, textbf{4}(2), (2012), 99--109.
27. U. Ulusu, F. Nuray, On strongly lacunary summability of sequences of sets, textit{Journal of Applied Mathematics and Bioinformatics}, textbf{3}3, (2013), 75--88.
28. R. A. Wijsman, Convergence of sequences of convex sets, cones and functions, textit{Bull. Amer. Math. Soc.}, textbf{70}, (1964), 186--188. [DOI:10.1090/S0002-9904-1964-11072-7]
29. R. A. Wijsman, Convergence of Sequences of Convex sets, Cones and Functions II, textit{Trans. Amer. Math. Soc.}, textbf{123}(1), (1966), 32--45. [DOI:10.1090/S0002-9947-1966-0196599-8]
30. M. Zeltser, M. Mursaleen, S. A. Mohiuddine, emph{On almost conservative matrix methods for double sequence spaces}, Publ. Math. Debrecen, textbf{75} (2009), 1--13.

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb